Dirichlet's theorem on diophantine approximation. II

H. Davenport; Wolfgang Schmidt

Acta Arithmetica (1970)

  • Volume: 16, Issue: 4, page 413-424
  • ISSN: 0065-1036

How to cite


Davenport, H., and Schmidt, Wolfgang. "Dirichlet's theorem on diophantine approximation. II." Acta Arithmetica 16.4 (1970): 413-424. <http://eudml.org/doc/204938>.

author = {Davenport, H., Schmidt, Wolfgang},
journal = {Acta Arithmetica},
language = {eng},
number = {4},
pages = {413-424},
title = {Dirichlet's theorem on diophantine approximation. II},
url = {http://eudml.org/doc/204938},
volume = {16},
year = {1970},

AU - Davenport, H.
AU - Schmidt, Wolfgang
TI - Dirichlet's theorem on diophantine approximation. II
JO - Acta Arithmetica
PY - 1970
VL - 16
IS - 4
SP - 413
EP - 424
LA - eng
UR - http://eudml.org/doc/204938
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.